# SDR UPS99229282

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-224-01.00-02) MAIN DECK FRAME OUTBOARD TOP SURFACE BS 780 STR 8R-STR1.  FOUND CORROSION OUT OF LIMITS PER SRM 53-10-01 BETWEEN STRINGERS 4 AND 5.  REMOVED DAMAGED AREA AND INSTALLED STANDARD FRAME REPAIR PER SRM 53-10-4 PG 9 AND SRM 53-10-4 FIG 2.
